Advertisement

Siberian Mathematical Journal

, Volume 39, Issue 3, pp 504–509 | Cite as

The scalar curvature functional and homogeneous Einsteinian metrics on Lie groups

  • Yu. G. Nikonorov
Article

Keywords

Orthonormal Basis Scalar Curvature Ricci Curvature Einsteinian Metrics Adjoint Action 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. L. Besse, Einstein Manifolds, Vol. 1 and 2 [Russian translation], Mir, Moscow (1990).Google Scholar
  2. 2.
    G. R. Jensen, “The scalar curvature of left-invariant Riemannian metrics,” Indiana Univ. Math. J.,20, 1125–1143 (1971).CrossRefGoogle Scholar
  3. 3.
    D. P. Zhelobenko and A. I. Shtern, Representations of Lie Groups [in Russian], Nauka, Moscow (1983).MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • Yu. G. Nikonorov

There are no affiliations available

Personalised recommendations